# SDR 907204092008

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Urocop EC135P1
- Aircraft serial: 9072
- Engine: Tmeca ARRIEL1E
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: C/B Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, STRONG ACRID ODOR IN CABIN AND COCKPIT AREAS. MECHANIC CALLED IN AND UPON INSPECTION OF OVERHEAD CIRCUIT BREAKER PANEL, IT WAS DISCOVERED THAT THE STANDBY ATTITUDE INDICATOR CIRCUIT BREAKER WIRE HAD CONTACTED METAL FRAME RESULTING IN ARCING. MECHANIC TIGHTENED WIRE LUG AT CIRCUIT BREAKER AND ADDED INSULATION ON FRAME. AIRCRAFT RETURNED TO SERVICE.
